The Stacks project

Bibliography entry Dwyer-Greenlees

author
Dwyer, William G. and Greenlees, John Patrick Campbell
title
Complete modules and torsion modules
year
2002
journal
Amer. J. Math.
volume
124
number
1
pages
199–220

@ARTICLE{Dwyer-Greenlees,
    AUTHOR = "Dwyer, William G. and Greenlees, John Patrick Campbell",
    TITLE = "Complete modules and torsion modules",
    JOURNAL = "Amer. J. Math.",
    VOLUME = "124",
    YEAR = "2002",
    NUMBER = "1",
    PAGES = "199--220"
}

      

This item is referenced in 2 tags:

  • in Section 15.84: Derived Completion
  • in Section 47.12: Torsion versus complete modules